# SDR SWIA200515264

- Difficulty date: July 4, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 14,764 hours, 21,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 102
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,416 hours, 13,273 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ALONG ROW 3-5 NOT ILLUMINATING WHILE TESTED.   REPLACED CENTER EMERGENCY LIGHT BATTERY PACK IAW 24-33-01.  OPERATIONAL CHECK GOOD.
